Публикация №4314

Название публикацииON THE ASYMPTOTIC DEFECT OF SOME BAYESIAN CRITERIA
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2013
Том189
Номер6
ГлаваНе задан
Страницы967–975
АннотацияНе задан
АвторыБенинг Владимир Евгеньевич
ссылка в Internethttp://link.springer.com/article/10.1007%2Fs10958-013-1239-3
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1995) A FORMULA FOR DEFICIENCY: ONE SAMPLE L- AND R-TESTS. 1

(1999) HIGHER ORDER ASYMPTOTIC OPTIMALITY IN TESTING PROBLEMS WITH NUISANCE PARAMETERS. 1